# SDR 98UAL900065

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 69186128
- Condition: Broken
- Location: Fuel Tank
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TANK NR 3 BURNS FUEL WHILE IN ALL  CONFIGURATIONS DURING CLIMB.  NR 3 TANK WAS FULL AND BURNED DOWN ABOUT 700 LBS AND THEN STOPPED.  *S/D*  THE VENT ELBOW IN THE TANK WAS FOUND BROKEN.  REPLACED ELBOW.
